# SDR FDEA201210013518

- Difficulty date: October 1, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46613
- Aircraft time: 88,222 hours, 36,207 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF,  RAISED GEAR. LT MAIN HAD PRIMARY AND SECONDARY UNSAFE INDICATION. COMPLIED WITH QRH PROCEDURE AND CYCLED GEAR.  NOW PRIMARY AND SECONDARY INDICATIONS UP AND LOCKED.  LT GEAR UP AND LATCHED A/B SENSOR DISAGREE FAULT.  CHECKED RTS ON PSEU BOX AND IT CHECKED NORMAL. CHECKED RIG ON ALL GEAR SENSORS AND THEY CHECKED NORMAL, PROXIMITY SENSOR READOUT WAS NORMAL.  INSPECTED LT GEAR UPLOCK SENSOR AND WIRING AND CLEANED SENSOR. MM 31-71-01-2.  OK TO CONTINUE.
